# SDR DALA1213730180

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 91,812 hours, 13,557 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T310027
- Part serial: 000439
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING 6 SLAT INSIDE SURFACE OF T/E WEDGE AT STA 300.  REPAIRED USING METAL HOT BOND IAW B767-300 SRM 57-43-02 REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 4 FIG 202.
